Scholion.ai

Testing for homogeneity of a binomial series

T.K.M. WISNIEWSKI

Biometrika · 1968 · Volume 55 · Issue 2

DOI: 10.1093/biomet/55.2.426

Abstract

Locally optimal tests of homogeneity of a binomial series against a general class of alternatives are constructed for the cases (i) parameter specified, arbitrary sample sizes, (ii) parameter not specified, equal sample sizes. A test is proposed for unequal samples sizes with the parameter unspecified.

Enable JavaScript for citation tools and additional paper interactions.